# SDR MALA964873

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 3350 · Emergency Lighting
- Part: Connectors
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 3166 - EN ROUTE FROM FNT TO DTW, THE COCKPIT OVERHEAD EMERGENCY LIGHT WAS FLICKERING ON AND OFF.  THE AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL SECURED LOOSE CONNECTORS AT THE EMERGENCY LIGHT RECEPTACLE.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
